Husband's been on Suboxone for about 2 months now developing hearing loss, also very tired. Are these side effects or could he be back on the pills? He was doing really good at first and maybe still is (working alot, going to counseling) but I am supicious at these new reactions.
Hearing loss has not either been reported or documented when Suboxone is taken, please seek medical attention.
Wish you & your husband best of luck, take care, be well, please.
I can't say whether he has had a relapse but I can say based on my experience with suboxone that some people have some odd side effects. I have seen several people who had temporary vision problems that got better when the dose was lowered. As I lowered my dose, the profuse sweating and constipation greatly improved. Have him call his dr to see if a dosage drop might help. It could take 3 to 5 days to notice a change. The second day I took subs, I had something called "sensory illusions," a very weird change in my senses, but I was told to drop my dose and it went back to normal. Good luck, patti
He can be taking Oxycontin, another Opioid, or Benzodiazepines like Valium, Xanax, Ativan, ect. Either of these will make you very tired if your taking them with Suboxen. Benzo's & Suboxen taken together are known to make you so nodded off to where you'd appear to not be able to hear but is actually very high, and the combo can cause death! I sure hope he has a high tolerance. How long were you two on the Opioids?
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2016 • 4 answers
Updated 25 Aug 2009 • 1 answer
Updated 14 Jan 2012 • 2 answers
Updated 29 Oct 2010 • 3 answers
Updated 21 Apr 2018 • 4 answers